Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 2 (1985)
Bull. Amer. Math. Soc. 12 (1985)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 2 (1985)
Bull. Amer. Math. Soc. 12 (1985)
More Information
Full-text PDF Free Access     Request Permissions
Some extremal functions in Fourier analysis
Jeffrey D. Vaaler.
Bull. Amer. Math. Soc. 12 (1985), 183-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776471
Equivariant $h$-cobordisms and finiteness obstructions
Mark Steinberger and James West.
Bull. Amer. Math. Soc. 12 (1985), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776472
Algebraic $K$-theory of poly-(finite or cyclic) groups
Frank Quinn.
Bull. Amer. Math. Soc. 12 (1985), 221-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776473
Classification of first order theories which have a structure theorem
Saharon Shelah.
Bull. Amer. Math. Soc. 12 (1985), 227-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776474
Nonlinear stability of shock waves for viscous conservation laws
Tai-ping Liu.
Bull. Amer. Math. Soc. 12 (1985), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776475
Gel′fand’s problem on unitary representations associated with discrete subgroups of ${{PSL}}_2 ({\mathbf{R}})$
Toshikazu Sunada.
Bull. Amer. Math. Soc. 12 (1985), 237-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776476
A new polynomial invariant of knots and links
P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett and A. Ocneanu.
Bull. Amer. Math. Soc. 12 (1985), 239-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776477
On automorphisms of nodal Enriques surfaces
F. Cossec and I. Dolgachev.
Bull. Amer. Math. Soc. 12 (1985), 247-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776478
A completely integrable Hamiltonian system associated with line fitting in complex vector spaces
Anthony M. Bloch.
Bull. Amer. Math. Soc. 12 (1985), 250-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776479
A threshold for a caricature of the nerve equation
H. P. McKean and V. Moll.
Bull. Amer. Math. Soc. 12 (1985), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776480
A generalization of Berger’s almost $\frac{1}4$-pinched manifolds theorem. I
O. Durumeric.
Bull. Amer. Math. Soc. 12 (1985), 260-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776481

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Quadratic differentials, by Kurt Strebel.
Reviewer: Howard Masur
Bull. Amer. Math. Soc. 12 (1985), 265-267
Review information
Full-text PDF Free Access
Boundary-value problems with free boundaries for elliptic systems of equations, by V. N. Monakhov.
Reviewer: R. Finn
Bull. Amer. Math. Soc. 12 (1985), 268-270
Review information
Full-text PDF Free Access
Commutative semigroup rings, by Robert Gilmer.
Reviewer: Jack Ohm
Bull. Amer. Math. Soc. 12 (1985), 270-272
Review information
Full-text PDF Free Access
Differential systems involving impulses, by S. G. Pandit and S. G. Deo.
Reviewer: O. Hájek
Bull. Amer. Math. Soc. 12 (1985), 272-279
Review information
Full-text PDF Free Access
Einhüllende Algebren halbeinfacher Lie-Algebren, by Jens C. Jantzen.
Reviewer: David A. Vogan, Jr.
Bull. Amer. Math. Soc. 12 (1985), 279-283
Review information
Full-text PDF Free Access
Complex analysis, a functional analysis approach, by D. H. Luecking and L. A. Rubel.
Reviewer: R. B. Burckel
Bull. Amer. Math. Soc. 12 (1985), 283-289
Review information
Full-text PDF Free Access
Spectral theory of Banach space operators, by Shmuel Kantorovitz.
Reviewer: Florian-Horia Vasilescu
Bull. Amer. Math. Soc. 12 (1985), 289-292
Review information
Full-text PDF Free Access
The Cauchy problem, by H. O. Fattorini.
Reviewer: Jerome A. Goldstein
Bull. Amer. Math. Soc. 12 (1985), 292-294
Review information
Full-text PDF Free Access
Bayes theory, by J. A. Hartigan.
Reviewer: William D. Sudderth
Bull. Amer. Math. Soc. 12 (1985), 294-297
Review information
Full-text PDF Free Access
Combinatorial enumeration, by Ian P. Goulden and David M. Jackson.
Reviewer: Ira Gessel
Bull. Amer. Math. Soc. 12 (1985), 297-301
Review information
Full-text PDF Free Access
Semigroups of linear operators and applications to partial differential equations, by A. Pazy.
Reviewer: Robert H. Martin, Jr.
Bull. Amer. Math. Soc. 12 (1985), 302-305
Review information
Full-text PDF Free Access
Amarts and set function processes, by Allen Gut and Klaus D. Schmidt.
Reviewer: Louis Sucheston
Bull. Amer. Math. Soc. 12 (1985), 306-312
Review information
Full-text PDF Free Access